# SDR SWAA2024042665546

- Difficulty date: March 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 LOCATED BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT 2024-195833<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142820025; DUE DATE: 22-JAN-25.;[02] REPLACED SECTION FRAME ON BS 907 AND REINSTALLED SPLICES (4EA); BRACKETS (2EA) AND FASTENERS LOC. BETWEEN S-25R TO S-26R ON AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #147A1007.;[03] REPLACED SECTION FRAME ON BS 907 AND REINSTALLED SPLICES (4EA); BRACKETS (2EA) AND FASTENERS LOC. BETWEEN S-25R TO S-26R ON AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #147A1007. RII CERTIFIED
